# SDR QMLA2013071113097

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Aircraft time: 6,357 hours, 21,527 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF, IN STRAIGHT AND LEVEL FLIGHT.  PARAMEDIC IN THE FRONT SEAT I SMELLED FUEL FUMES.   RETURNED TO BASE AND FUMES DISSIPATED PRIOR TO LANDING.   MECHANIC  PERFORMED A GENERAL VISUAL INSPECTION OF BOTH ENGINES, FULL EXTERIOR CHECK FOR EVIDENCE OF FUEL LEAKS, A/C BLOWER MOTOR COMPARTMENT AND FIREWALL SHUT-OFF VALVES IN AFT AVIONICS COMPARTMENT.   NO LEAKS OR FUMES NOTED.  PERFORMED A GROUND RUN FOR 15 MINUTES WITH VENTILATION SYS ON, NO FUEL FUMES.  FLEW ACFT FOR A DURATION OF 25 MINUTES, MIMICKED FLIGHT PROFILE FROM DISCREPANCY FLIGHT WITH DAY PILOT, NO FUMES NOTED.  PERFORMED MULTIPLE FLIGHT MANEUVERS IN AN ATTEMPT TO INDUCE A REPEAT FAULT.  NO FUMES NOTED.  ACFT RETURNED TO SERVICE.
